# SDR HEEA0013110

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078D
- Make and model: Bell 206L-1
- Aircraft serial: 45397
- System (JASC): 6710 · Main Rotor Control
- Part: Support Assy
- Part number: 206001330001
- Condition: Corroded
- Location: Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC SUPPORT ASSY CORROSION BEYOND LIMITS AROUND BASE AREA. SCRAPPED PART AND REPLACED WITH SERVICEABLE PART.
